MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 12 HOLES/278MM-RIGHT; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 12 HOLES/278MM-RIGHT; APPLIANCE,FIXATION,NAIL
Model Number 02.001.322
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Brand name, common device name, procode, lot #, part #, udi #, 510k: this report is for an unknown screw/unknown lot.Part and lot number are unknown; udi number is unknown.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Device evaluated by mfr, manufacture date: without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a revision of open reduction and internal fixation (orif) in right femur due to non-union.The locking compression plates (lcp) curved condylar plate 12 holes had broken and several of the screws had loosened.All hardware were removed completely including 1 plate, 3 cables, and 9 screws with no difficulties.The right femur revision plating was performed along with bone grafting.There was unknown surgical delay.Procedure and patient outcome are unknown.Concomitant devices reported: unknown cables (part# unknown, lot# unknown, quantity# 3).  this complaint involves two (2) devices.  this report is for one (1) 4.5mm lcp® curved condylar plate 12 holes/278mm-right.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM LCP® CURVED CONDYLAR PLATE 12 HOLES/278MM-RIGHT
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8467014
Report Number2939274-2019-57195
Device Sequence Number19589719
Product Code KTT
UDI-Device Identifier10886982027672
UDI-Public(01)10886982027672
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K041911
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.001.322
Device Catalogue Number02.001.322
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date04/30/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR